Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Difficult to walk, hurts. 77 yrs old, diabetic, Hep C, high BP patient. Causes ?

For the last 6 months, my legs have been hurting more and more. I find it difficult to walk even a few steps without my thighs in the front tightning up, burning and hurting to the point I can t take another step. My doctor wants to send me to pain management , but I want to find out what is causing this. I am 77 years old, female, with diabetes and Hep C , high blood pressure . I take medication for everything except the hep c. Never had any treatment for that. Sometimes I have a problem breathing . Thank you. AAAAA
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
There can be various causes for your pain in thighs.
1... It could be a proximal neuropathy caused by uncontrolled diabetes.
2... It could be due to myosotis caused by taking statins ,which are generally prescribed in diabetics because of associated dyslipidemia.
3.., it could be due to meralgia paresthetica.

Discuss with your doctor regarding these possibilities and their treatment.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor